Submit or Track your Manuscript LOG-IN

Searching journal content for articles similar to Geometric Morphometric Analysis of the Morphological Variation among Three Lenoks of Genus Brachymystax in China

Yanxiao Meng1, Guihua Wang1, Dongmei Xiong1,*, Haixia Liu1, Xiaolin Liu1, Lixin Wang1 and Jianlu Zhang2

Pakistan Journal of Zoology

June

Vol. 50, Iss. 3, Pages 799-1198

Featuring

Click here for more

Subscribe Today

Receive free updates on new articles, opportunities and benefits


Subscribe Unsubscribe